Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 540108, 10 pages
http://dx.doi.org/10.1155/2013/540108
Research Article

Strong Convergence of Iterative Algorithm for a New System of Generalized Cocoercive Operator Inclusions in Banach Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Yasouj University, Yasouj 75918, Iran

Received 10 September 2013; Revised 6 November 2013; Accepted 20 November 2013

Academic Editor: Mohammad Mursaleen

Copyright © 2013 Saud M. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study a new system of generalized cocoercive operator inclusions in Banach spaces. Using the resolvent operator technique associated with cocoercive operators, we suggest and analyze a new generalized algorithm of nonlinear set-valued variational inclusions and establish strong convergence of iterative sequences produced by the method. We highlight the applicability of our results by examples in function spaces.